# SDR SWAA2022092747732

- Difficulty date: August 29, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION * * AT LEFT WING REAR SPAR INB FUEL BOOST PUMP TANK 1 AFT UPPER & LOWER BONDING STRAPS FITTINGS UPPER BRACKET MEASUREMENTS AND REPLACEMENT ON CARD TTG8Q00EN181 / [01] INSTALLED EWIS PROTECTION AT L/W REAR SPAR I/B FUEL BOOST PUMP TANK ONE; LOWER AND UPPER BONDING STRAPS AREA IN REF B-737 AAM 20-60-07-913-803.;[02] REMOVED FOR ACCESS BOTH UPPER AND LOWER BONDING STRAPS AT FUEL BOOST PUMP; IN REF B-737 SRM 51-40-02-0G-0;[03] REMOVED CORROSION ON SPAR WEB JUST BELOW LOWER BONDING STRAP AREA IN REF B-737 SRM 51-10-02-0G-0;[04] REMOVED UPPER STRAP SUPPORT BRACKET IN REFERENCE. B-737 SRM 51-40-02-0G-0;[05] CLEANED FUEL BOOST PUMP TANK ONE AFT UPPER BONDING STRAPS FITTING; NO CORROSION FOUND IN REFERENCE. B-737 SOPM 20-30-80.;[06] VERIFIED STEPS 1;2;3 & 4. VERIFIED CORROSION REMOVAL. UPPER SPAR AREA HAS NO CORROSION; ONLY THE THE UPPER BRACKET HAS CORROSION.;[12] EVALUATED REMOVAL CORROSION AT LEFT WING REAR SPAR I/B FUEL BOOST PUMP TANK ONE AFT LOWER BONDING STRAP; ORIGINAL MAT 0.680 IN; MAT LOSS 0.057; MAT REMAINING 0.623;FOUND WITHING LIMITS PER B-737 SRM 57-20-10-1A-3 TABLE 101;[15] VERIFIED STEP 12. WITH IN LIMITS FOR CORROSION REMOVAL SPOT. PENDING CROSS SECTION AREA LIMITS CHECK.;[16] OK TO FLAP PEEN LOWER AREA. NOTE: UPPER BRACKET WILL BE REPLACED ON CARD TTG8Q00EN181
